# SDR DALA13021481808

- Difficulty date: May 3, 2013
- Submitted: May 9, 2013
- Operation: Air carrier
- Aircraft: N832MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29704
- Aircraft time: 47,257 hours, 11,237 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OTBD FLAP OTBD L/E FAIRING FOUND DELAMINATED OTBD FLAP OTBD L/E FAIRING COMPOSITE.  REPAIR CARRIED OUT IAW SRM 51-70-05 PAR5C AND SRM 57-53-01.  REPAIR 1 REF 'H X'.   FAIRING INSTALLED IAW AMM 20-11-00.
